This may seem silly, but I was on Effexor for 2 weeks, yes only 2 weeks. I was also taking Ativan for anxiety when needed. Now I have taken Zoloft and a few others in the past and experienced uncomfortable withdraw symptoms, but nothing that I have experienced in the past couple of days. From the first pill I took I felt like I was high and should have stopped right then. I also started doing some research because of course the stupid doctors dont explain this stuff to you. The only thing I knew was that I needed to stick to a tight schedule when taking the med.........not a big deal, I have to do this with my birth control. Well for five days I have felt horrible. My doctor said that he recommends me getting on Prozac to help. Well, I don't know if its helping or not. I am dizzy and nausouse and very irritated. I feel like I'm a step behind in conversations. I have had to get up and go to work and school and feel like I am being torcherd. This medication should not be on the market, even if it does help....the withdraw symptoms are dangerous.
IS THERE A PLACE WE CAN ALL GO TO COMPLAIN. ISN'T THERE ENOUGH OF US TO MAKE A DIFFERENCE?